# SDR 95ZZZX2351

- Difficulty date: April 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N93108
- Make and model: Boeing 747131
- Aircraft serial: 19674
- Engine: Pwa JT9D7AH
- System (JASC): 7314 · Engine Fuel Pump
- Part: Fuel Pump
- Part number: 37340126
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: AP
- Nature of condition: Y
- Precautionary procedure: O

## Discrepancy

LAX - FLT 841 - ON APPROACH, NR 1 ENGINE SHUT DOWN ON OWN ACCORD.  REPLACED FUEL PUMP, MFG PN 373401-26 AND JFC, MFG PN 747999-5.  OP CHECKS NORMAL.  CHECK C-2 - 1-29-95 - MCI.
